Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258030] of David B. Dunson

search www.stat.duke.edu.

Papers Submitted

  1. Shi, M; Dunson, DB, Bayesian Variable Selection via Particle Stochastic Search., Statistics & Probability Letters, vol. 81 no. 2 (February, 2011), pp. 283-291, ISSN 0167-7152 [21278860], [doi]
    (last updated on 2017/12/11)

    Abstract:
    We focus on Bayesian variable selection in regression models. One challenge is to search the huge model space adequately, while identifying high posterior probability regions. In the past decades, the main focus has been on the use of Markov chain Monte Carlo (MCMC) algorithms for these purposes. In this article, we propose a new computational approach based on sequential Monte Carlo (SMC), which we refer to as particle stochastic search (PSS). We illustrate PSS through applications to linear regression and probit models.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320